Jump to content
Acne.org
  • entries
    8
  • comment
    1
  • views
    5,588

Day 91

aggrivatedatacne

246 views

I saw the dermatologist on Wednesday. All of my labs were not in yet but he checked my testosterone level and it turns out it is 135 the max range is 75. F*&ck my life!! The Derm said that's why the Accutane is not making the full impact it should. Now I have to see an Endocrinologist. So for any ladies out there like me who's acne is due to hormone fluctuations DO NOT invest in biohormone replacement. I know that's the reason my testosterone level is so high. I paid $400 plus dollars had some freakin pellets inserted in my ass thinking that would help balance out my hormones and now look! My dermatologist saw how upset I was and he hugged me. How pathetic am I? Hope I don't grow a penis! LOL.

Well actually even though my face is not completely clear I think there is some improvement. I have 4 active spots on my face 2 of which are bigger than just a regular zit but not quite cysts. I've been applying tea tree oil on them since I'm allergic to benzoyl peroxide. I went to GNC today since I'm almost out but they wanted $29 for a little bottle. NO thanks, I'll wait till they get the smaller bottle in stock. I found out from the derm that those billions of bumps on my face are called millia and he said most of them will go away from the Accutane. When I wash my face it feels so bumpy because of that and they are all slowly surfacing. Actually I think the 4 bumps I have right now are infected millia, if that makes sense. My scarring is sick!! I just seriously can't look at myself in the mirror too long. I think.... is that really me? How in the blue hell did this happen to me.

Side effects still the same. A new side effect is sore gums and some bleeding when I brush my teeth. My muscle and joint pain is crazy. I feel like an arthritic geriatric patient. Getting out of bed in the morning is comical. I'm all bent over and holding my back until I'm able to straighten myself out. Whatever, I'm not going to let that stop me. I've been working out like a beast!! Running on the elliptical every day for a minimum of 1 hour and weights every other day. Might as well put that testosterone to good use.

Well my dose will remain at 60mg/day since this is actually a little over my max for my weight. I have done the calculation and figure I will probably be on Accutane for 2.5 more months to reach my cumulative dose. Now I have to find an Endocrinologist that will take my sorry ass insurance and will see me right away not after I'm done with my Accutane course. Still keeping my fingers crossed.



1 Comment


Recommended Comments

Oh My Word, girl!! I am totally freaked out over your post!! :- I am also 40 with acne and it really sucks!! I am sooo looking for an end to this. I am on day 18 and my face looks like a war zone and I make excuses to stay home ALL.THE. TIME. I am wondering if I shouldn't have started this med....

Share this comment


Link to comment
×